Optimization of time-dependent queueing systems


Stolletz, Raik


[img] PDF
Stolletz2022_Article_OptimizationOfTime-dependentQu.pdf - Published

Download (143kB)

DOI: https://doi.org/10.1007/s11134-022-09759-6
URL: https://madoc.bib.uni-mannheim.de/61937
Additional URL: https://link.springer.com/article/10.1007/s11134-0...
URN: urn:nbn:de:bsz:180-madoc-619379
Document Type: Article
Year of publication Online: 2022
The title of a journal, publication series: Queueing Systems
Volume: tba
Issue number: tba
Page range: 1-3
Place of publication: Dordrecht
Publishing house: Springer
ISSN: 0257-0130 , 1572-9443
Publication language: English
Institution: Business School > ABWL u. Produktion (Stolletz)
Pre-existing license: Creative Commons Attribution 4.0 International (CC BY 4.0)
Subject: 330 Economics
Additional information: Online-Ressource

Dieser Eintrag ist Teil der Universitätsbibliographie.

Das Dokument wird vom Publikationsserver der Universitätsbibliothek Mannheim bereitgestellt.

Diese Publikation ist bisher nur Online erschienen. Diese Publikation nun als "Jetzt in Print erschienen" melden.




Metadata export


Citation


+ Search Authors in

+ Download Statistics

Downloads per month over past year

View more statistics



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item